# SDR REXA2024093000732

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR FWD INTERCOSTAL IS CORRODED BETWEEN STGR 27 TO STGR 26R. REMOVED CORROSION ON INTERCOSTAL BETWEEN STGR 27 AND STGR 26R AND BETWEEN FS 349-364 IAW CRJ 700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS DUE TO BEING IN A NO DAMAGE ALLOWED AREA IAW CRJ 700 SRM 53-21-23-101-003-A01. REMOVED AND REPLACED AVI BAY DOOR FWD INTERCOSTAL BETWEEN STGR 27-26R (PN: SH670-32075-4) IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REMOVED 2EA RIVETS FROM INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED 2EA RIVETS FROM INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01. REMOVED GUSSET FROM FS 364 BETWEEN STGR 27-26R IAW CRJ 700 SRM 51-42-21-001-001-A01. INSTALLED GUSSET FROM FS 364 BETWEEN STGR 27-26R IAW CRJ 700 SRM 51-42-21-001-001-A01. REMOVED AVI COMPARTMENT DOOR PROXIMITY SENSOR 41 IAW CRJ 700 AMM 52-70-08-000-801-A02. INSTALLED AVI COMPARTMENT DOOR PROXIMITY SENSOR 41 IAW CRJ 700 AMM 52-70-08-400-801-A02. LOCATE AND DRILL REQUIRED FOR AVI DOOR FWD INTERCOSTAL BETWEEN STGR 27-26R. LOCATED AND DRILLED NEW AVI BAY DOOR FWD INTERCOSTAL BETWEEN STGR 27-26R (PN: SH670-32075-4) IAW CRJ 700 SRM 51-40-11-001-001-A01. APPLIED EDGE SEAL AND TOP COAT ON AVI BAY DOOR FWD INTERCOSTAL BETWEEN STGR 27-26R IAW CRJ 700 SRM 51-23-00-001-001-A01 AND 51-25-16-001-001-A01.
